Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Remarks on weak type inequalities for operators commuting with translations


Author: R. R. Coifman
Journal: Bull. Amer. Math. Soc. 74 (1968), 710-714
DOI: https://doi.org/10.1090/S0002-9904-1968-12007-5
MathSciNet review: 0231132
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. M. Stein, On limits of sequences of operators, Ann. of Math. 74 (1961), 140-170. MR 125392
  • 2. R. E. Edwards and E. Hewitt, Pointwise limits for sequences of convolution operators, Acta Math. 113 (1965), 181-218. MR 177259
  • 3. E. M. Stein and Guido Weiss, Fractional integrals on n-dimensional Euclidean space, J. Math. Mech. 7 (1958), 503-514. MR 98285


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12007-5

American Mathematical Society